# SDR A6WA202002147175

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,114 hours, 39,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527129217
- Condition: Corroded
- Location: Cabin
- Part time: 42,267 hours, 39,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT CLEATS ARE CORRODED, FWD AND AFT.  AIRCRAFT REMOVED FROM SERVICE  BLENDED TO REMOVE CORROSION ORIGINAL MATERIAL .063 MATERIAL LOSS .018 REMAINING THICKNESS .045 ALLOWABLE LOSS .006 REMOVED AND REPLACED CLEAT AND BRACKET IAW CRJ200 SRM 51-40-11 & 51-42-06.
